# SDR SWAA2021092823095

- Difficulty date: September 24, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERDOOR EXIT SIGN DOES NOT ILLUMINATE; OTHER LIGHTS RELATED TO M1675 BATT PACK OPERATE CORRECTLY. ; / [01] FOUND 7822 CAME IN WITH D40042J CONNECTOR PART NUMBER BACC65AK221P SHOULD BE BACC65AK211P PER WDM EQUIPMENT LIST. CONNECTOR DID NOT MATE PROPERLY WITH THE PLUG-SIDE CONNECTOR AND THUS WOULD HAVE ONLY WORKED INTERMITTENTLY. REMOVED AND REPLACED D40042J INSTALLING CORRECT PN CONNECTOR PER WDM 33-1-12 AND SWPM 20-72-24. PERFORMED A GOOD OPS CHECK OF L1063 PER AMM 33-51-00-710-801; [02] VERIFIED CORRECTIVE ACTION 1. CHECKS GOOD.
